# SDR DALA2014062503777

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 48,719 hours, 18,219 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT BS 620 BETWEEN S16-17L.  REPAIRED IAW ERA516600-14, REV ORIG.
